Ive been on depo provera for about 2 years. i really havent had a period since ive been on it. But everytime im away from my partner whom i live with for any amount of time such as a day or 2 weeks i start bleeding EVERYTIME. but only when were apart. when im home i can go months without any bleeding but the day after i leave it starts. is this normal?
When you put Depo into your body, your hormone balance is altered. Your body has to adjust to this new 'normal', as being the correct balance.
I can only guess that what is happening to you when you are apart from your partner, is that it initially causes a change in the hormone levels in your body, so that the balance is once again disrupted. So, for example, if stress hormones are activated, perhaps they can disturb your balance slightly.
Either that, or it is just coincidence.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 19 Feb 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers